# SDR IPXA10561149

- Difficulty date: July 5, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT HORIZONTAL STAB EXTERNAL UPPER SKIN SURFACE IS DENTED 67 INCHES FROM INBD, 4 INCHES AFT OF AUX SPAR.  AREA FOUND TO BE OUT OF LIMITS ON CUSTOMER CARD 879126 DUE TO AREA OF DENT IS LARGER THAN 1.5 SQ IN.  REPAIRED IAW SRM 51-70-01.
